... thought was
Plan B - So I took the pill after a huge scare, then about 2 and a half weeks later I got what I?
Added 26 Feb 2014:
What I thought was my period. It started out as light red spotting, but then by the end of the first day it was a weird, brownish discharge. And the brownish discharge continued for about 4 days. It was completely painless. Which is weird because my cycle is usually pretty heavy and painful. But this time it wasn't. It just ended like 2 days ago. Idk if I should consider that a period or not? Is it normal? Should I be worried? If you've had the same symptoms plz help me!!! ):
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 May 2012 • 1 answer
Plan B - Girlfriend started her birthcontrol the sunday after her period, had a scare on Monday, she
Posted 24 Aug 2013 • 1 answer
Posted 21 May 2015 • 1 answer
Posted 29 Feb 2016 • 1 answer
Posted 1 Mar 2016 • 1 answer